Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20677
Title: C 0-nonconforming triangular prism elements for the three-dimensional fourth order elliptic problem
Authors: Chen, HR
Chen, SC
Qiao, ZH 
Keywords: Fourth order elliptic problem
Bubble functions
C0-nonconforming elements
Error estimates
Issue Date: 2013
Publisher: Springer
Source: Journal of scientific computing, 2013, v. 55, no. 3, p. 645-658 How to cite?
Journal: Journal of scientific computing 
Abstract: In this paper, using the bubble functions, we construct two C 0-nonconforming triangular prism elements for the fourth order elliptic problem in three dimensions. By the abstract convergence theorem in (Chen et al. in Numer. Math. (2012, accepted)), one element is proved to be of first order convergence and the other one is proved to be of second order convergence.
URI: http://hdl.handle.net/10397/20677
ISSN: 0885-7474
DOI: 10.1007/s10915-012-9652-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
2
Last month
Citations as of Oct 17, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Oct 17, 2017

Page view(s)

46
Last Week
2
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.